# SDR IPXA2024092851725

- Difficulty date: September 28, 2024
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N377UP
- Make and model: Boeing 767-300
- Aircraft serial: 66812
- Aircraft time: 6,254 hours, 2,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW ON ACTION, ON FUSELAGE SKIN DAMAGE AND STRINGER DAMAGE STA 1417 TO STA 1439 S-38R TO S-38L AFTER ADDITIONAL CUTOUT PERFORMED, FOUND SKIN AT AFT SIDE OF CUTOUT TO BE .063" THICK.  OPEN
